MathSciNet Relay Station
MathSciNet bibliographic data
MR471166 62G05
Silverman, Bernard W. Weak and strong uniform consistency of the kernel estimate of a density and its derivatives. Ann. Statist. 6 (1978), no. 1, 177–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement